THE RELATION BETWEEN TREE SIZE COMPLEXITY AND PROBABILITY FOR BOOLEAN FUNCTIONS GENERATED BY UNIFORM RANDOM TREES

Abstract : An associative Boolean tree is a plane rooted tree whose internal nodes are labelled by and or or and whose leaves are labelled by literals taken from a fixed set of variables and their negations. We study the distribution induced on the set of Boolean functions by the uniform distribution on the set of associative trees of a large fixed size, where the size of a tree is defined as the number of its nodes. Using analytic combinatorics, we prove a relation between the probability of a given function and its tree size complexity.
Document type :
Journal articles
Complete list of metadatas

https://hal.sorbonne-universite.fr/hal-01476145
Contributor : Antoine Genitrini <>
Submitted on : Friday, February 24, 2017 - 3:53:49 PM
Last modification on : Thursday, March 21, 2019 - 1:13:58 PM

Links full text

Identifiers

Citation

Veronika Daxner, Antoine Genitrini, Bernhard Gittenberger, Cecile Mailler. THE RELATION BETWEEN TREE SIZE COMPLEXITY AND PROBABILITY FOR BOOLEAN FUNCTIONS GENERATED BY UNIFORM RANDOM TREES. Applicable Analysis and Discrete Mathematics, 2016, 10 (2), pp.408-446. ⟨10.2298/AADM160715015D⟩. ⟨hal-01476145⟩

Share

Metrics

Record views

198